# SDR CALA2011091200588

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 64,457 hours, 17,079 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 251N50168
- Condition: Out Of Limits
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT FL350 GOT EICAS MSG L/E SLAT ASSYM WITH LEADING EDGE LIGHT ILLUMINATED.  NO ADVERSE ROLL OR CONTROL WHEEL MOVEMENT.  REPEAT WRITE UP L/P 8918121 AND 8918119.  T/S PER FIM TASK 27-81-00-815-804 AND WDM 27-81-31.  FOUND RT INBD SLAT LOSS SENSOR S10338 TO BE OUT OF LIMITS.  REMOVED AND REPLACED SENSOR IAW AMM 27-81-41.  CYCLED FLAPS/SLATS NUMEROUS TIMES AND PERFORMED NR 1 AND NR 2 FSEU BITE WITH NO FAULTS NOTED.
